Feedback

Boys more at risk from Pfizer jab side-effect than Covid-19,- study

Source : 112 Ukraine

Boys aged 12 to 15 are at risk of being diagnosed with vaccine-related myocarditis
15:42, 11 September 2021

AP

US researchers claim that healthy boys may be more likely to be admitted to hospital with a rare side-effect of the Pfizer/BioNTech Covid -19 vaccine that causes inflammation of the heart than with Covid itself. It is reported by The Guardian.

Their analysis of medical data suggests that boys aged 12 to 15, with no underlying medical conditions, are four to six times more likely to be diagnosed with vaccine-related myocarditis than ending up in hospital with Covid over a four-month period.

Related: Govt works on new quarantine rules: What benefits prepared for vaccinated?

Most children who experienced the rare side-effect had symptoms within days of the second shot of Pfizer/BioNTech vaccine, though a similar side-effect is seen with the Moderna jab.

About 86% of the boys affected required some hospital care.

Related: Moderna develops combined vaccine against Covid-19, flu

New side effects have been detected in Pfizer and Moderna vaccines. The EU claimed it is going to check if the reactions of patients are related to these drugs' effects.

A small amount of people complained about new kinds of reactions after being vaccinated with these particular vaccines. These reactions include: 

  • erythema multiforme, a form of allergic skin reaction
  • glomerulonephritis, or kidney inflammation,
  • nephrotic syndrome, a renal disorder characterised by heavy urinary protein losses.

 

Topics:
Система Orphus

If you find an error, highlight the desired text and press Ctrl + Enter, to tell about it

Comments
see more